Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Graeme

Accutane Queries

Day 2 of roaccutane begins and I'm wondering something. My Derm told me basically that my facial hair could increase - any of the guys on here notice this while on accutane?

I'm a regular to the sunbed, and I know we're all told not to go near them, but has anyone actually used sunbeds whilst on roaccutane? What was the outcome?

MUCHOS GRACIAS LAWLZ!

XX

Share this post


Link to post
Share on other sites

Day 2 of roaccutane begins and I'm wondering something. My Derm told me basically that my facial hair could increase - any of the guys on here notice this while on accutane?

I'm a regular to the sunbed, and I know we're all told not to go near them, but has anyone actually used sunbeds whilst on roaccutane? What was the outcome?

MUCHOS GRACIAS LAWLZ!

XX

I went to the tanning bed yesterday and got a really bad burn, but I've been off accutane for almost four weeks. They say your not supposed to tan on accutane because it makes your skin much more sensitive.

Share this post


Link to post
Share on other sites

i used a sunbed today, and have basically throughout my course. results: accutane speeds up the whole tan-burn process. you tan faster and you burn faster. get dark before you get on tane to give yourself a base tan, and GO SLOWLY! decrease your time to like 1/4 or 1/2 your normal time, and only do it once a week maximum. if you feel like you're burning, even slightly, get your ass out of there. and remember to moisturize!

Share this post


Link to post
Share on other sites

me too...tanned a few times since i started...decreased the time i stayed in, i evn bought an indoor-bed-safe lotion with SPF 8. Haven't really burnt yet, but yeah be careful

Share this post


Link to post
Share on other sites

i have a big problem with increased facial hair whilst on accutane. i started noticing about 2 months in and now its getting quite bad. im looking for ways to remove it but it just always grows back much faster than it was before.

about tanning but i would avoid it. im not goin on the sunbeds until i been off accutane for at least 3 months. you will soon notice that your skin is not your own anymore and you have to be really careful what you do. things that you have always done to your skin will be a big no no

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×